# SDR SWAA2018061822797

- Difficulty date: June 14, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 53 hours, 24 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF ADJUST.  ADJUSTED HOLDER IAW SIP.
